# SDR 2020FA0000484

- Difficulty date: October 29, 2020
- Submitted: October 29, 2020
- Operation: General aviation
- Aircraft: N310QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500147
- Aircraft time: 5,828 hours, 4,595 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Bearing
- Part number: KP21BSFS428
- Part serial: NONSERIALIZED
- Condition: Corroded
- Location: Elevators
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: WHILE DOING CONTROL CHECK NOTICED THE CONTROLS FELT COARSE AND HAD RESISTANCE.  THEY DID NOT FEEL SMOOTH.  THE CONTROLS STAY ON THE LAST POSITION AND DO NOT RETURN TO NEUTRAL POSITION.  CORRECTIVE ACTION: ISOLATED LT AND RT ELEVATORS AT UPPER BELL CRANK ROD AND FOUND ELEVATORS TO HAVE ROUGH OPERATION.  REMOVED LT AND RT ELEVATORS SURFACES IN ACCORDANCE WITH AND PERFORMED GVIS OF MECHANISM, NOTED LEFT AND RIGHT TORQUE TUBE SUPPORT BEARINGS PART NUMBER KP21BSFS428 CORRODED AND LT TORQUE TUBE PART NUMBER 505-11003-005 WITH DENT ON BEARING MOUNTING SURFACE.  REPLACED LEFT AND RIGHT TORQUE TUBE SUPPORT BEARINGS PART NUMBER KP21BSFS428 AND LT TORQUE TUBE PART NUMBER 505-11003-005 WITH NEW PARTS, RE-INSTALLED LT AN RT ELEVATORS AND BELL CRANK RODS.  PERFORMED GVI OF THE PILOT AND COPILOT YOKES ASSEMBLIES AND NOTED BEARINGS PART NUMBER MS27645-4A WORN ON BOTH YOKES’ SPECIAL JOINTS ASSEMBLIES, REPLACED PILOT AND COPILOT BEARINGS PART NUMBER MS27645-4A WITH NEW PARTS.  PERFORMED ELEVATORS FUNCTIONAL CHECK AND ALL OPERATIONS ARE NORMAL AND SMOOTH AT THIS TIME. ALL WORK PERFORMED, IAW PHENOM 300 AMM 27-31-01, 27-31-04, 25-11-01, 27-01-03, 27-31-00 AND 20-10-06.  THIS REPORT COMPLIES WITH FAA 14 CFR PART 135 OPERATOR'S GMM REQUIREMENTS.
